# SDR REXA2016071901355

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,407 hours, 20,829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE DURING CLIMB OUT, AIRSPEED 170KTS.  NOSE GEAR STAYED DOWN AND GREEN MAIN GEAR RETRACTED NORMAL.  RAN QRH GEAR EXTENDED NORMAL, NORMAL LANDING.  REMOVED AND REPLACED NLG CENTERING PROXIMITY SENSOR BRACKET IAW CMM 32-20-04.  REMOVED AND REINSTALLED TOW GUARD COLLAR IAW TS 00871R6 WITH CORRECT SHIMMING.  PERFORMED OPS CHECKS OF NLG.  ALL CHECKED GOOD.
